Alert archive / Illinois / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 71, NWS St. Louis, MO

May 19, 20225 counties in Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at May 19, 2022, 5:27 PM CDT for 5 counties in Illinois. It was in force for 63 min. 15 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2022, 5:27 PM CDT (22:27 UTC)
Expired
May 19, 2022, 6:30 PM CDT
In force
63 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clinton County, IL, Monroe County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL

The radar

The St Louis radar (KLSX), 106 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 5:28 PM CDTTSTM WND DMG2 Ssw Freeburg, ILPHOTOS SHOW A MACHINE SHED MOSTLY DESTROYED ON PRESS RD.
May 19, 5:29 PM CDTTSTM WND DMG1 Sw Freeburg, ILROOF DAMAGE ON MULTIPLE HOMES.
May 19, 5:30 PM CDTTSTM WND DMG1 Wsw Freeburg, ILDOWNED TREES ON HOMES ON WEST END OF FREEBURG.
May 19, 5:30 PM CDTTSTM WND DMGFreeburg, ILNUMEROUS 12 INCH DIAMETER TREE LIMBS DOWN IN THE NORTHERN PART OF FREEBURG. SECTIONS OF CITY WITHOUT POWER DUE TO DOWNED LINES BY LARGE TREE LIMBS.
May 19, 5:36 PM CDTTSTM WND DMG2 W Eden, ILLARGE TREE DOWN OVER POWERLINES AT BELMONT AND ST. LOUIS ST. MORE TREE DAMAGE AND DAMAGE TO STRUCTURES IN TOWN.
May 19, 5:37 PM CDTTSTM WND GST 491 Ese Sparta, IL
May 19, 5:44 PM CDTTSTM WND DMGLebanon, ILROOF REMOVED FROM A HOME AND DISPLACED INTO A TREE APPROXIMATELY 100 YARDS AWAY. TIME ESTIMATED FROM RADAR.
May 19, 5:44 PM CDTTORNADO1 N Summerfield, ILBRIEF EF0 TORNADO IMPACTED A RESIDENTIAL AREA JUST EAST OF SUMMERFIELD ST/ST. JACOB RD DOING TREE DAMAGE TO THE PROPERTY. THE TORNADO TRACKED NNE THREE-TENTHS OF A MILE, PASSED THROUGH A ROW OF TREES AND LIFTED OVER AN OPEN FIELD.
May 19, 5:46 PM CDTTSTM WND DMG3 Ene Mascoutah, IL3 IN LIMBS BLOWN DOWN.
May 19, 5:49 PM CDTTSTM WND DMG1 Ssw Frogtown, ILDAMAGE TO STRUCTURE WITH DOWNSTREAM DEBRIS FIELD.
May 19, 5:49 PM CDTTORNADO1 Ssw Frogtown, ILCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1 SSW FROGTOWN. DAMAGE TO STRUCTURE WITH DOWNSTREAM DEBRIS FIELD.
May 19, 5:50 PM CDTTSTM WND DMGAlbers, ILA 3-FOOT WIDE TREE LIMB DOWNED FROM A 40-FOOT TALL ASH TREE. DAMAGE IN THE AREA WAS RATHER SPORADIC AND NOT CONTINUOUS. TIME ESTIMATED FROM RADAR.
May 19, 5:56 PM CDTTSTM WND DMG2 Wnw Nashville, ILTREE DAMAGE, A SHED DOWN, AND NO POWER IN THE VICINITY.
May 19, 5:58 PM CDTTSTM WND DMG2 Sw Addieville, ILREPORT FROM MPING: TREES UPROOTED OR SNAPPED; ROOF BLOWN OFF.
May 19, 6:01 PM CDTTORNADO2 Se Saint Rose, ILWIDESPREAD DAMAGE NORTH OF BREESE ON JAMESTOWN ROAD. SILO TOPS BLOWN OFF. MACHINE SHEDS AND GRAIN BINS DESTROYED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 4:39 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.5 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2022-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2022-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1850 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

147 
WUUS53 KLSX 192227
SVRLSX
ILC027-133-157-163-189-192330-
/O.NEW.KLSX.SV.W.0071.220519T2227Z-220519T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
527 PM CDT Thu May 19 2022

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Clinton County in south central Illinois...
  Eastern Monroe County in southwestern Illinois...
  Washington County in south central Illinois...
  Randolph County in southwestern Illinois...
  Eastern St. Clair County in southwestern Illinois...

* Until 630 PM CDT.

* At 526 PM CDT, severe thunderstorms were located along a line
  extending from near Valmeyer to near Coffman, moving northeast at
  60 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Chester, Smithton and New Athens around 545 PM CDT.

Other locations in the path of these severe thunderstorms include
Belleville, Freeburg, Mascoutah, Scott AFB, Bremen, Lebanon, New
Baden, Steeleville, Percy, New Memphis, Trenton, Albers, Aviston,
Germantown, Breese, St. Rose, Beckemeyer, Carlyle and Jamestown.

This includes Interstate 64 in Illinois between exits 23 and 61.
 
This also includes Carlyle Lake Recreational Area.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for south central
and southwestern Illinois.

A Tornado Watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 1100 PM CDT for south central
and southwestern Illinois.

&&

LAT...LON 3822 8959 3795 8960 3781 8968 3785 8974
      3785 8979 3788 8980 3791 8984 3788 8989
      3846 9000 3866 8974 3866 8960 3874 8959
      3874 8914 3821 8915
TIME...MOT...LOC 2226Z 237DEG 54KT 3825 9028 3776 9017 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Maples
3 follow-up statements
790 
WWUS53 KLSX 192246
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
546 PM CDT Thu May 19 2022

ILC133-157-192255-
/O.CAN.KLSX.SV.W.0071.000000T0000Z-220519T2330Z/
Monroe IL-Randolph IL-
546 PM CDT Thu May 19 2022

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MONROE AND RANDOLPH
COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for south central
and southwestern Illinois.

LAT...LON 3822 8959 3855 8988 3866 8974 3866 8960
      3874 8959 3874 8914 3821 8915
TIME...MOT...LOC 2245Z 218DEG 54KT 3863 8965 3814 8954 

$$

ILC027-163-189-192330-
/O.CON.KLSX.SV.W.0071.000000T0000Z-220519T2330Z/
Clinton IL-Washington IL-St. Clair IL-
546 PM CDT Thu May 19 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR CLINTON...WASHINGTON AND NORTHEASTERN ST. CLAIR COUNTIES...

At 545 PM CDT, severe thunderstorms were located along a line
extending from near Trenton to near Coulterville, moving northeast at
65 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Breese, Trenton, Aviston, St. Rose, Jamestown, Nashville, Ashley, 
  Centralia, Irvington, Wamac and Shattuc.

This also includes Carlyle Lake Recreational Area.
 
This includes Interstate 64 in Illinois between exits 23 and 61.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for south central
and southwestern Illinois.

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3822 8959 3855 8988 3866 8974 3866 8960
      3874 8959 3874 8914 3821 8915
TIME...MOT...LOC 2245Z 218DEG 54KT 3863 8965 3814 8954 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Maples
035 
WWUS53 KLSX 192302
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
602 PM CDT Thu May 19 2022

ILC163-192311-
/O.CAN.KLSX.SV.W.0071.000000T0000Z-220519T2330Z/
St. Clair IL-
602 PM CDT Thu May 19 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ST. CLAIR COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for south central
Illinois.

LAT...LON 3822 8959 3861 8954 3874 8959 3874 8914
      3821 8915
TIME...MOT...LOC 2301Z 237DEG 54KT 3875 8942 3826 8931 

$$

ILC027-189-192330-
/O.CON.KLSX.SV.W.0071.000000T0000Z-220519T2330Z/
Clinton IL-Washington IL-
602 PM CDT Thu May 19 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR CLINTON AND WASHINGTON COUNTIES...

At 601 PM CDT, severe thunderstorms were located along a line
extending from Beaver Creek to 7 miles southeast of Nashville, moving
northeast at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Breese, Carlyle, Nashville, Centralia, Okawville, St. Rose,
Germantown, Wamac, Beckemeyer, Irvington, Ashley, Boulder, Shattuc,
Jamestown, Posen, Bartelso, Beaucoup, Hoyleton, Hoffman and
Keyesport.

This also includes Carlyle Lake Recreational Area.
 
This includes Interstate 64 in Illinois between exits 41 and 61.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for south central
Illinois.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3822 8959 3861 8954 3874 8959 3874 8914
      3821 8915
TIME...MOT...LOC 2301Z 237DEG 54KT 3875 8942 3826 8931 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Maples
474 
WWUS53 KLSX 192327
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
627 PM CDT Thu May 19 2022

ILC027-189-192335-
/O.EXP.KLSX.SV.W.0071.000000T0000Z-220519T2330Z/
Clinton IL-Washington IL-
627 PM CDT Thu May 19 2022

...THE SEVERE THUNDERSTORM WARNING FOR CLINTON AND WASHINGTON
COUNTIES WILL EXPIRE AT 630 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 1100 PM CDT for south central
Illinois.

LAT...LON 3822 8959 3861 8954 3874 8959 3874 8914
      3821 8915
TIME...MOT...LOC 2325Z 237DEG 54KT 3893 8906 3844 8895 

$$

Maples

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 2:33 PM CDT, 2 hours 54 minutes earlier.

Area forecast discussion, May 19, 2:33 PM CDT, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
233 PM CDT Thu May 19 2022

.SHORT TERM...  (Through Late Friday Night)
Issued at 207 PM CDT Thu May 19 2022

MCV will track east across the southern portion of the forecast
area early this evening. Destabilization ahead of it and locally
enhanced low level and overall shear will promote the possibility
of supercells with a threat for tornadoes, damaging winds, and
large hail. This should exit to the east around 7PM with the
remainder of the night being quiet. We remain in a humid air mass
overnight, so lows will only be around 70 or so.

Hot and humid conditions are expected on Friday with temperatures
approaching 90 degrees. A cold front will move into the northwest
part of the area during the afternoon with a shift to northwest
winds and a drop in temperature expected. Although the air mass
ahead of the front will be highly unstable, a strong capping
inversion will make it very difficult to trigger any thunderstorms
along the front Friday afternoon and evening. Friday evening and
overnight, though, there may be a zone of shower and thunderstorm
activity along and behind the front as the surface front undercuts
the warm, moist air mass. Storms in this environment will be
elevated and primarily be a threat for hail and heavy rainfall.
Overall coverage should increase toward Saturday morning as a
shortwave trough tracks through the southwest flow aloft.

Kimble

.LONG TERM...  (Saturday through Next Thursday)
Issued at 207 PM CDT Thu May 19 2022

The front makes a slow push southeast through the area on
Saturday, with the southeast part of our forecast area remaining
in the warm and humid air, reaching 80+ degrees again. Further to
the north, though, clouds, rain, and cooler air will keep
temperatures in the 60s. It's possible that depending on the
slowness of the progression of the surface front and how quickly
the warm nose aloft erodes, we could see surface based
thunderstorms develop ahead of the front on Saturday in the
southern part of the area. If this occurs, they instability and
shear available will be supportive of strong to severe storms.
Again this threat would be pretty conditional on all the right
ingredients lining up. At any rate most of the area should see
rainfall on Saturday into Saturday night as the next wave moves
through and gives the front one final shove to the southeast.

For Sunday we will be entirely post frontal, and despite the
return of sunshine as the day goes on we will only warm into the
60s. Much drier air will also be in place, bringing a break from
the early season humidity.

Expect a gradual warm up Monday into Tuesday as high pressure
shifts east and a return flow brings warmer and more humid air
back into the area. The next trough sets up in the Plains on
Tuesday and will bring our next chance of rainfall. It's unclear
whether we'll get enough instability for strong to severe storms,
but it's always something to watch this time of year. Models
diverge in the long range on how to handle the trough in the
Plains. The GFS continues to show the trough cutting off over the
Southern Plains and bringing multiple days of showers and storms
to the region. Meanwhile most other models keep this trough
progressive and don't even really hint at a cut off scenario,
transitioning us to a dry northwest flow aloft rather quickly. The
GFS solution may be influenced by a good deal of convection
generated as the trough is digging into Texas Tuesday evening
which in turn leads to a deeper trough and a more likely cut off
scenario. Generally see this as less likely and have allowed the
NBM to drive the forecast in this time range.

Kimble

&&

.AVIATION...  (For the 12z TAFs through 12z Friday Morning)
Issued at 230 PM CDT Thu May 19 2022

Primary focus of the TAF is on timing of thunderstorm activity
this evening. Uncertainty exists as to how far north it will
develop and whether it will impact the St Louis area terminals. If
it does so, it is likely between 21 and 00Z. After this, we expect
light winds and VFR conditions overnight. Flow becomes mostly
southerly on Friday with VFR continuing.

Kimble

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, May 19, 2:44 PM CDT, 2 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
244 PM CDT Thu May 19 2022

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-201945-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
244 PM CDT Thu May 19 2022

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Thunderstorms are expected across southeast Missouri and southwest
Illinois this afternoon. Large hail, damaging winds, and tornadoes
are possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorm chances return to the northern part of the area Friday
night, with this threat shifting slowly southward through the day
Saturday. The stronger storms could contain large hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed through this afternoon.

Kimble

In the hours before

Local storm report, May 19, 3:55 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
355 PM CDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND GST     CUBA                    38.06N 91.40W
05/19/2022  M54 MPH          CRAWFORD           MO   EMERGENCY MNGR

&&

JPG
Local storm report, May 19, 4:40 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
440 PM CDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     TSTM WND DMG     2 W UNION               38.45N 91.05W
05/19/2022                   FRANKLIN           MO   EMERGENCY MNGR

            POWER LINE DAMAGE NEAR HIGHWAY 50 AND
            HIGHWAY AJ. TIME ESTIMATED FROM RADAR.

&&

JPG
Local storm report, May 19, 4:41 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
441 PM CDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     TSTM WND DMG     1 SE BEAUFORT           38.41N 91.18W
05/19/2022                   FRANKLIN           MO   EMERGENCY MNGR

            POWER POLE AND TREE DAMAGE NEAR HIGHWAY 185
            IN BEAUFORT.

&&

JPG
Local storm report, May 19, 4:50 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
450 PM CDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     TSTM WND GST     BELLEVIEW               37.68N 90.75W
05/19/2022  E40 MPH          IRON               MO   AMATEUR RADIO

&&

JPG
Local storm report, May 19, 4:53 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
453 PM CDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     TSTM WND DMG     3 WSW PARKWAY           38.32N 91.03W
05/19/2022                   FRANKLIN           MO   EMERGENCY MNGR

            TREE ONTO A HOUSE.

&&

JPG
Local storm report, May 19, 4:59 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
459 PM CDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     TSTM WND DMG     DESLOGE                 37.87N 90.51W
05/19/2022                   ST. FRANCOIS       MO   TRAINED SPOTTER

            HALF OF A TREE FELL. TREE WAS ABOUT 10
            INCHES IN DIAMETER.

&&

LSJ

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 11:27 AM CDTSevere Thunderstorm WarningLSXCalhoun, Jersey, Madison38 min
May 19, 11:37 AM CDTSevere Thunderstorm WarningLSXMadison, Monroe, Saint Clair38 min
May 19, 1:03 PM CDTSevere Thunderstorm WarningLSXBond, Fayette, Montgomery42 min
May 19, 4:38 PM CDTSevere Thunderstorm WarningLSXMonroe, Saint Clair52 min
May 19, 5:06 PM CDTSevere Thunderstorm WarningLSXMonroe, Randolph, Saint Clair39 min
May 19, 5:16 PM CDTTornado WarningLSXMadison, Saint Clair29 min
May 19, 5:19 PM CDTTornado WarningLSXJersey, Madison26 min
May 19, 5:44 PM CDTAreal Flood AdvisoryLSXMonroe, Saint Clair3 hr
May 19, 5:46 PM CDTSevere Thunderstorm WarningLSXBond, Macoupin, Madison44 min
May 19, 6:07 PM CDTTornado WarningLSXBond, Clinton38 min
May 19, 6:12 PM CDTSevere Thunderstorm WarningLSXBond, Fayette, Marion53 min
May 19, 6:17 PM CDTSevere Thunderstorm WarningLSXMacoupin, Montgomery26 min
May 19, 6:26 PM CDTAreal Flood AdvisoryLSXBond, Clinton3 hr
May 19, 6:28 PM CDTTornado WarningLSXBond, Fayette, Montgomery24 min
May 19, 6:32 PM CDTTornado WarningLSXMarion31 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.